# SDR NW62008F00000

- Difficulty date: August 27, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 7,430 hours, 5,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT IS OUT ON SIDE 12 A/B INSPECTED, FOUND PIN ON POWER SUPPLY CONNECTOR BY ROW 10 TO BE LOOSE.  RESECURED PIN IAW SWPM 20-33-00. OPS CHECK GOOD IAW AMM 33-61-00. (K)
